# SDR DALA2024021301999

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 9,228 hours, 1,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Part serial: 179036
- Condition: Broken
- Location: Emergency Lights
- Part time: 9,228 hours, 1,067 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 WHILE PERFORMING OPERATIONAL TEST OF EMERGENCY LIGHTS. RECEIVED CLASS 1 FAULT EPSU ((15WL) DOOR 3. CORRECTIVE ACTION: REPLACED THE EPSU AND THE BATTERY REF A330 AMM 33-51-38. OPS CHECKED GOOD. (0198805)
